MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number SYNERGY CW4 ARTHROSCOPY PUMP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a facility representative via (b)(4) that an ar-6485 synergy cw4 arthroscopy pump had an issue when setting up the pump at 40 and then it ran constantly and then showed an error code.They switched to a different one to complete the case.No patient was affected.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: complaint allegation is not confirmed.One unpackaged ar-6485synergy cw4 arthroscopy pump was returned for investigation.The returned device was visually inspected, and it was noted signs of humidity on the assembly clear door.The warranty seal was not damaged.The returned device was assembled with tubing and could not be tested.The pump button did not work as required, and it wasn't powered on the console.No problem found.Complaint is not confirmed.
 
Event or Problem Description
Additional information was received on 04/16/2025: this occurred on (b)(6) 2025, and the procedure name is unknown.There was no delay in the case, nor was additional anesthesia administered.The arthrex tubing used with the pump is unknown.The pump settings at the time of the event were "40." no clamp or pressure test was conducted beforehand.There was a beeped error message, but the display did not mention any alarm message.No photos were taken, and no sales rep was present.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.During evaluation, the ar-6485, synergy cw4 athroscopy pump, showed the same error code.The complaint is confirmed.There was physical damage observed to the pcb control board, the top cover, bezel, the lcd touch screen, and the tubing guide cover.Although the power supply functions, per scar (b)(4) the power supply requires replacement.Confirmed unit software version is current at v1.10 rev 19.Unit is missing qty 3 power cords/cables.The cause is due to a damaged pcb control board.See vendor evaluation.

Brand Name
SYNERGY CW4 ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21876739
Report Number1220246-2025-01620
Device Sequence Number7719315
Product Code HRX
UDI-Device Identifier00888867251182
UDI-Public(01)00888867251182(10)15030331
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY CW4 ARTHROSCOPY PUMP
Device Catalogue NumberAR-6485
Device Lot Number15030331
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date04/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/22/2025
09/18/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/07/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown